# SDR WX0A2014100172179

- Difficulty date: October 1, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 50,233 hours, 24,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE EMER LIGHTS INOPERATIVE.  REPLACED BATTERIES.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
